# SDR UALA2010020900508

- Difficulty date: February 8, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 56,363 hours, 8,285 cycles
- Engine: Pwa PW4090
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613304
- Part serial: 51
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ELEC HYD DEMAND PUMP INOPERATIVE.  SWAPPED RT ELEC PUMP AND CTR ELEC PUMP NR C2 IAW MM AND NOW RT ELEC PUMP TESTS NORMAL.  DF ITEM CREATED FOR C2 ELEC PUMP. PUMP STOPPED WORKING AND REPLACED ELCU M29203 AND OPS NORMAL.  DF ITEM CREATED FOR C2 ELEC PUMP.  PUMP STOPPED WORKING.  REPLACED ELCU M29203 AND OPS ARE NORMAL.
